# SDR AALA201807239018

- Difficulty date: July 21, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 5,677 hours, 2,161 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: D5367521400800
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. AFT CARGO PANEL 151LF IS DELAMINATED IN MOST OF ALL CENTER AND TOPS OF CENTER. REPLACED PANEL PER AMM 53-42-14.
